SciELO - Scientific Electronic Library Online

 
vol.41 issue3Near-Zumkeller numbers author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

HAOKIP, Nehjamang. Convergence of an iteration scheme in convex metric spaces. Proyecciones (Antofagasta) [online]. 2022, vol.41, n.3, pp.777-790. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-4910.

In this paper, a new iteration scheme in a uniformly convex metric space is defined and its convergence is obtained. A numerical example is also considered to compare the rate of convergences of the iteration with that of an existing iteration scheme.

Keywords : Convex metric space; convergence; fundamentally non- expansive mappings; iteration scheme.

        · text in English     · English ( pdf )